Reference Type | Journal (article/letter/editorial) |
---|
Title | The extended cubic B-spline algorithm for a modified regularized long wave equation |
---|
Journal | Chinese Physics B |
---|
Authors | Dağ, İ. | Author |
---|
Irk, D. | Author |
Sarı, M. | Author |
Year | 2013 (April) | Volume | 22 |
---|
Publisher | IOP Publishing |
---|
DOI | doi:10.1088/1674-1056/22/4/040207Search in ResearchGate |
---|
| Generate Citation Formats |
Mindat Ref. ID | 6003553 | Long-form Identifier | mindat:1:5:6003553:6 |
---|
|
GUID | 0 |
---|
Full Reference | Dağ, İ., Irk, D., Sarı, M. (2013) The extended cubic B-spline algorithm for a modified regularized long wave equation. Chinese Physics B, 22. 40207pp. doi:10.1088/1674-1056/22/4/040207 |
---|
Plain Text | Dağ, İ., Irk, D., Sarı, M. (2013) The extended cubic B-spline algorithm for a modified regularized long wave equation. Chinese Physics B, 22. 40207pp. doi:10.1088/1674-1056/22/4/040207 |
---|
In | (n.d.) Chinese Physics B Vol. 22. IOP Publishing |
---|
These are possibly similar items as determined by title/reference text matching only.